Two point masses perturbation of regular moment functionals

Cited 7 time in webofscience Cited 0 time in scopus
  • Hit : 224
  • Download : 0
When sigma is a regular moment functional, we consider tau := sigma + lambda(1) delta(x - a(1)) + lambda(2) delta(x - a(2)), where lambda(1),lambda(2) is an element of C, a(1),a(2) is an element of R, and a(1) not equal a(2). We first find a necessary and sufficient condition for tau to be regular (or positive-definite when sigma is positive-definite) and then express orthogonal polynomials {R(n)(x)}(n=0)(infinity) relative to tau in terms of orthogonal polynomials {P-n(x)}(n=0)(infinity) relative to sigma. When both sigma and tau are positive-definite, we investigate the relations between zeros of {P-n(x)}(n=0)(infinity) and {R(n)(x)}(n=0)(infinity). Finally, when sigma is semi-classical, we show that tau is also semi-classical and give the structure relation, second-order differential equation satisfied by the semi-classical orthogonal polynomials {R(n)(x)}(n=0)(infinity), and the class number of tau.
Publisher
ELSEVIER SCIENCE BV
Issue Date
1997-03
Language
English
Article Type
Article
Keywords

ORTHOGONAL POLYNOMIALS; DIFFERENTIAL-EQUATIONS

Citation

INDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93

ISSN
0019-3577
URI
http://hdl.handle.net/10203/75719
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 7 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0